# SDR SWIA201436614

- Difficulty date: February 23, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 25,446 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND OTBD ANGLE PN CC670-53-11-579-4 IS CRACKED.  C CHECK REPLACED FS 280 RBL 9 OTBD ANGLE PN CC670-53-11-579-4 IAW SRM.
